| Model Number |
N/A |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/13/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Patient code; no impact or consequences to the patient were reported.Device code; separation is not labeled.The event is currently under investigation.
Event or Problem Description
During a filter removal procedure, the hub detached from the 12fr guiding sheath.A section of the device did not remain inside the patient's body.According to the initial reporter, the patient did not require any additional procedures nor experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
(b)(4).Investigation - evaluation a review of complaint history, device record history, instructions for use (ifu), quality control, specifications, trends and a visual inspection of the returned device was conducted during the investigation.The device is shipped with an instruction for use (ifu) that describes the intended use, specific items are addressed such as: ¿before withdrawing the sheath through tortuous anatomy, insert the introducer dilator to avoid possible breakage.Do not attempt to insert or withdraw the wire guide and/or introducer if resistance is felt.Upon removal from package, inspect the product to ensure no damage has occurred.¿ it should be noted that there are no other complaints of any nature associated with this lot.The visual examination of the returned product and photographs demonstrated the hub is clearly detached from the dilator.It appears that the flare is under sized.This would be a manufacturing related failure.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.
Event or Problem Description